# SDR CA110803008

- Difficulty date: July 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING, DURING ROLLOUT, TAXI, THE ENGINE FLAMED OUT.  CREW AND MAINTENANCE ATTEMPTED TO RESTART ENGINE AND WERE ONLY ABLE TO ATTAIN HUNG START. TROUBLESHOOTING IS ON-GOING.
